# SDR QXEA2014032400229

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 30,502 hours, 31,943 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414AR HAS A CRACKED MOST AFT RIB.  INSTALLED NEW AFT STIFFENER, RIB, COMMON TO PANEL 414AR IAW SRM 51-42-05, PAR 4D, STIFFENER, RIB, PN 85414249-102.  REMOVED MOST AFT CRACKED STIFFENER, RIB, PN 85414249-102 COMMON TO PANEL 414AR IAW SRM 51-42-05, PAR 4E. LOCATED AND DRILLED NEW STIFFENER, RIB, PN 85414249-102, PO TX00000836 COMMON TO PANEL 414AR IAW SRM 51-40-07, PAR 5B.  RESTORED FINISH TO PANEL 414AR REF SRM 51-25-05.
